MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 26X48MM; HIP JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.

STRYKER ORTHOPAEDICS-MAHWAH UHR BIPOLAR 26X48MM; HIP JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Catalog Number UH1-48-26
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Injury (2348); Joint Dislocation (2374)
Date of Event 09/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding periprosthetic fracture involving a uhr head was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as product was not returned medical records received and evaluation: no medical records were received for review with a clinical consultant device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Additional information, including operative reports, progress notes, x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.Not returned to the manufacturer.
 
Event or Problem Description
It was reported that patient's left hip was revised approximately 1 month post-op due to recurrent dislocations.A stryker bipolar component and femoral head as part of a hemi hip construct were revised to a total hip with competitor acetabular components and another stryker head.The other femoral components were not revised.Rep reported that x-rays, medical records, and additional information are not available due to hospital policy.Update: surgeon reported cause of dislocation was due to a posterior acetabular rim fracture (no trauma reported to rep).Surgeon also reported that "component placement was excellent".

Brand Name
UHR BIPOLAR 26X48MM
Common Device Name
HIP JOINT METAL/POLYMER SEMI-CONSTRAINED CEMENTED PROSTHESIS.
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7947125
Report Number0002249697-2018-03241
Device Sequence Number13645674
Product Code JDI
UDI-Device Identifier07613327017007
UDI-Public07613327017007
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/30/2023
Device Catalogue NumberUH1-48-26
Device Lot Number5V79VE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2018
Initial Report FDA Received Date10/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age85 YR